# SDR AALA20120131TUL10

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 48,604 hours, 23,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN ON MID CARGO DOOR HAS SEVERAL AREAS OF DAMAGE.  REMOVED AND REPLACED OUTER SKIN ON MID CARGO DOOR PER ESO 80174.
